# SDR CALA2020122801407

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 66,702 hours, 24,116 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: 514017
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RADIO 2 INOPERABLE COULD NOT HEAR ATC ON COMM 1 OR 2 CAN HEAR/TRANSMIT ON COM 1 IN ALTN MODE ONLY.  REMOVED REU PER B737-789 AMM23-51-01-000-801.  INSTALLED A SERVICABLE REU, PER B737-789 AMM 23-51-01-000-802 UP TO STEP F.  REU INSTALLATION TEST.  REU MFG P/N: 5140-1-7, S/N OFF: 2576, S/N ON: 2236.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1996240 SN OFF 2576 UNIT, ACCY, AUD  OFF 29-2351-9-0001 2576 ON 29-2351-9-0001 2236.  PERFORMED REU INSTALLATION TEST, PER AMM 23-51-01.  OPERATIONS CHECK GOOD.
